... year and I feel like I'm losing... my MIND. I'm sick with diarrhea in the morning usually. In January, the Dr. told me to avoid sugar and I lost 6 more pounds. How can I gain? My appetite is non-existent; I'm surviving on Boost
I do not believe like others that your FM is causing you to lose weight.
I have a question, have you started ANY new medication you started in the last year that might beI causing the weight lost?
I STRONGLY getting suggest you go to dr & see what is going on.
Take care & the best wishes, Kathy
What medication are you on? Since starting Cymbalta 3 weeks ago, I've had awful diarrhea and have lost 7 lbs. I'm now working to get off it. I do understand that when you feel awful you don't want to eat. Some people with fibro gain weight, but I just don't feel like eating. If you're not on a med that could cause this diarrhea you may have irritable bowel which often goes with fibro, however, not usually as you describe it. It's probably good to talk to your MD about this. Keep the faith. Bruthd
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dronedarone - Hi Im suffering intolerable diarrhoea, complete loss of appetite and weight loss since
Posted 21 Feb 2012 • 1 answer
Posted 5 Mar 2014 • 3 answers
Posted 15 Mar 2016 • 1 answer
Posted 28 Jul 2016 • 3 answers
Posted 9 Nov 2017 • 0 answers